# SDR RRXA 97078C

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46054
- Engine: Pwa JT3D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Part time: 43,008 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN NR 3 ENGINE DUE TO LOW AND FALLING OIL PSI AND RAISING OIL TEMP, QTY OIL NORMAL.  ENGINE SHUTDOWN AT 0513 WINDMILLS 21 PSI.  MAINTENANCE REMOVED AND REPLACED NR 3 ENGINE ASSEMBLY IAW PAPERWORK MEO77.  OPS CHECK AND LEAK CHECKS GOOD.
